# SDR CALA2024091902446

- Difficulty date: September 13, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 78,994 hours, 29,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 147A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, POSSIBLE CORROSION BEHIND THE FITTING AT STA 947.5 AND LBL 50. (REF AAR NR 1000016008)
